Antiallergic Drugs » xyzal-druppels

Drugs used for the temporary relief of the symptoms and allergy caused by allergic rhinitis, hay fever and allergy symptoms.

Tag Archives:

April 27, 2011 – 9:19 am

Piriteze Allergy tablets

Cetirizine Hydrochloride

Piriteze Allergy Tablets are used to treat the allergic symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet house dust mite and mould spore allergies. They can also be used to relieve the rashes and itching of chronic urticaria (hives).

The active ingredient is cetirizine hydrochloride, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes.

Do not take Piriteze Allergy Tablets:

Take special care with Piriteze Allergy Tablets

Be careful when drinking alcohol while using Piriteze Allergy Tablets. They can increase the effects of drinking.

Do not drive or operate machinery if the tablets make you feel drowsy. At the recommended dose, Piriteze Allergy Tablets do not cause drowsiness in the majority of people.

Talk to your doctor or pharmacist before taking these tablets if you have kidney problems as you may need to take a lower dose.

If you are epileptic or at risk of convulsions (fits).

You should not take these tablets if you are pregnant without first consulting your doctor or pharmacist. Do not take these tablets if you are breast-feeding.

H Adults and children aged 12 years and over: Swallow one tablet once a day. Children aged 6 to 12 years: Swallow half a tablet twice a day. Children under 6 years: Not recommended. If you have kidney problems you should talk to your doctor or pharmacist for advice before taking these tablets as a lower dose may be required.

Do not take more than the recommended dose.  Do not give to children under 6 years.

Contact your doctor or casualty department. Do not drive if you have taken too many tablets.

Take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together.

If your symptoms persist, see your doctor.

Like all medicines, Piriteze Allergy Tablets can have side effects, but not everybody gets them.

Stop taking the medicine and seek immediate medical help if you experience:

The following side effects may occur:

Common:

Headache or dizziness, drowsiness or tiredness, restlessness, dry mouth, sore throat, abdominal pain, diarrhoea, nausea [feeling sick], runny nose.

Uncommon:

Agitation, weakness, malaise, pins and needles, itching, rash or hives.

Rare:

Aggression, depression, weight gain, swelling, insomnia, movement disorders including tremor, muscle spasm and tics.

Very Rare:

Taste disorder, blurred vision, eye movement disorder, difficult or painful or involuntary urination.

If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.

Keep out of the reach and sight of children.

Do not use this medicine after the ‘EXP’ date shown on the pack.

Active ingredient Each tablet contains Cetirizine Hydrochloride 10 mg.

Other ingredients Microcrystalline cellulose, lactose monohydrate, colloidal anhydrous silica, magnesium stearate, hypromellose (E 464), macrogol 4000, titanium dioxide (E 171) and polydextrose.

Packs of Piriteze Allergy Tablets contain 7,12 or 30 tablets.

Proudly powered by

and designed by

Leave a Reply

Your email address will not be published. Required fields are marked *